HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Analyse spatiotemporelle de la dynamique fluviale d’un cours d’eau sahélo-soudanien entre 1967 et 2007. Le cas du Yamé au pays Dogon (Mali, Afrique de l’Ouest)

Abstract : In West Africa, studies on fluvial systems dynamics are rare and mainly conducted at the small scale to highlight the role of the climatic changes as single driver. This study aims to analyse the recent fluvial system dynamics of the small catchment (4400km²) of the Yamé river (Pays Dogon, Mali). To characterize the current fluvial pattern and to quantify the morphological adjustments of the river between 1967 and 2007 (period which was intercepted by dry years in the Sahel), we propose a reproducible methodology using a semi-automatic diachronic analysis. This methodology is based on a typology of fluvial styles derived from the division of the valley floor into homogeneous sections and the calculation of morphological variables and indices. This study shows : (1) for the current period, a longitudinal diversity of the river system and (2) for the past decades, a heterogeneous response of the watershed according to a change of forcing: climatic (drought) and anthropogenic (demographic pressure ... ).
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01200578
Contributor : Okina Univ Angers Connect in order to contact the contributor
Submitted on : Friday, May 6, 2022 - 3:51:34 PM
Last modification on : Friday, May 6, 2022 - 4:57:46 PM

File

Garnier2014.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Citation

Aline Garnier, Simon Dufour, Laurent Lespez, Sébastien Caillault, Daniel Delahaye. Analyse spatiotemporelle de la dynamique fluviale d’un cours d’eau sahélo-soudanien entre 1967 et 2007. Le cas du Yamé au pays Dogon (Mali, Afrique de l’Ouest). Revue Internationale de Géomatique, Lavoisier, 2014, 24 (3), pp.279-306. ⟨10.3166/rig.24.279-306⟩. ⟨hal-01200578⟩

Share

Metrics

Record views

0

Files downloads

0